Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on metrization of Moore spaces


Author: D. Reginald Traylor
Journal: Proc. Amer. Math. Soc. 14 (1963), 804-805
MSC: Primary 54.38; Secondary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1963-0156315-5
MathSciNet review: 0156315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 0043449 (13:264f)
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ. Vol. 13, Amer. Math. Soc., Providence, R. I., 1932. MR 0150722 (27:709)
  • [3] J. N. Younglove, A theorem on metrization of Moore spaces, Proc. Amer. Math. Soc. 12 (1961), 592-593. MR 0126249 (23:A3545)
  • [4] -, Concerning dense metric subspaces of certain nonmetric spaces, Fund. Math. 48 (1959), 15-25. MR 0111011 (22:1878)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.38, 54.35

Retrieve articles in all journals with MSC: 54.38, 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156315-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society